# SDR AU990456

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) OVEN SMOKING.   INVESTIGATION FOUND THAT THE SMOKE WAS CAUSED BY SPILT FOOD AND CLEANING AGENT.
